# SDR SWIA200921814

- Difficulty date: June 19, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 17,075 hours, 14,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6686 -  NR 2 EMERGENCY OVERHEAD FLOOD LIGHT INOP.  RELAMPED.
